# SDR SWIA201743943

- Difficulty date: October 22, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 33,849 hours, 31,935 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON RIB AT A/STA 324.459 CRACKED AT TRAILING EDGE.  (C-CHECK) REMOVED AND REPLACED RT AILERON RIB AT STA 324.459 IAW SRM.
